# SDR IPXA2025012677901

- Difficulty date: January 8, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,459 hours, 14,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB 9, FLOOR LEVEL, WEB UNDERNEATH FLOOR PANEL HAD A PUNCTURE.  OSD:1/27/2025
